# SDR EISA98221

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, BLUE OXYGEN LIGHTS AT FLIGHT ATTENDANT JUMPSEAT ILLUMINATED.  AFTER TESTING COCKPIT ANNUNCIATOR. THE CABIN OXYGEN LIGHTS IN COCKPIT ILLUMINATED AIR TURN BACK TO ACY FOR MAINTENANCE.  GENERATED FROM PILOT REPORT.  PERFORMED OPS CHECK IAW 35-20-0.  LEAK CHECK GOOD, NO MALFUNCTION FOUND WITH SYSTEM.  (M)
